# SDR DHL2005365001

- Difficulty date: January 15, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Engine: Ge CF6*
- System (JASC): 7320 · Fuel Controlling System
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: G, B
- Precautionary procedure: E, F

## Discrepancy

ENG NR 2 WOULD NOT SHUTDOWN WHEN FUEL LEVER MOVED TO OFF.  ENGINE SHUTDOWN WITH FIRE HANDLE.  MAINTENANCE INDICATED SMOKE FROM NR 2 ENGINE AND NR 1 FIRE BOTTLE WAS DISCHARGED.  ADJUSTED HP SHUTOFF VALVE FLEXIBLE CABLE IAW MM 76-12-31.  OPS CK GOOD IAW 76-12-31 AND JRH.  REF L/P 009983 ITEMS 4M & 5M FOR FIRE BOTTLE.  REFERENCED ITEM 2P LP 009983 ENG 2 NR 1 FIRE BOTTLE DISCHARGED.  REFERENCED ITEM 4M LP 009984 FIRE BOTTLE MISSING CARTRIDGE.  REMOVED AND REPLACED FIRE EXTINGUISHER BOTTLE IAW MM 26-21-11, OPS TEST OK.  INSTALLED FIREX CARTRIDGE IAW MM 26-21-13.
